New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sunshine29
Regular Member


Date Joined Jun 2009
Total Posts : 215
   Posted 9/24/2009 3:46 AM (GMT -7)   
Morning!
Does anyone have sleeping problems from their anti-depressants? Lack of sleep gives me ore anxiety!
Im taking .25 of xanax...but still only sleeping 5-6 hours. Horrible :(
Sunshine

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/24/2009 4:44 AM (GMT -7)   

Sunshine,

Good Morning and yes I used to have that problem. Now I take my AD in the morning and at bedtime I use Trazodone 100 mg which works well for sleep.

Sorry to here you having this problem.

Have you tried any of the home remedies that many people use: a cup of  warm milk with honey,   a hot bath, don't eat before bed are just a few.  I am sure other members will be along with awesome ideas for you.

Hang in there hun, and I wish you a good night's sleep.

Gentle Hugs

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and  IBS

Not a mental health professional of any kind


Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 9/24/2009 5:19 AM (GMT -7)   

Hi there- I can certainly identify. For 3 years on Aropax, I was a total insomniac. This unfortunately was when I was finishing high school and fell asleep in every class during the day, due to NO sleep at night. After this I switched to Prozac- another 3 years of sheer hell and no sleep. I cant tell you what to do because the only thing that worked for me was switching meds again and *hoping* this would work- and it did. Im now on Zoloft and 4mgs of Xanax. Ive been on that combo for over 6 years and it works great. My sleep is still al little fractured and I often have nightmares, but at least I can close my eyes and drift off, which for years just did not happen.

I wish you all the best and hopefully someone else can be more helpful- I would consider asking if you could increase your Xanax dosage?

Take care, smurf

Maz XX


 Co-Moderator Anxiety & Panic- Depression
 
" Why does society view illness as weakness?" (Montell Jordan)
 'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)
-DX:Panic Disorder, Agoraphobia, CFS, Seasonal Depression, Fibromyalgia, Chronic Sinusitis, TMJ, Endometriosis,PCOS, Reactive Arthritis, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania,
OCD, GERD, IBS.
-Meds: Zoloft 150mg. Xanax 4mg. Prescription pain meds/anti inflammatories.
-Multiple surgeries- I bear the scars of my poor physical health.
-Age:29. AP first DX @ 10. Fibro etc DX @14.
 
 


Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 9/24/2009 7:53 AM (GMT -7)   

.25 Xanax is not a high dose, maybe you could call your Dr. and try .5 for a while and see if that helps.  I am absolutely evil when I do not sleep enough or well.  I was never able to tolerate AD meds, so my Dr. finally went at it from another angle and treated my anxiety with Buspar and Xanax when needed and my anxiety/depression went away and has stayed away.  It took me a long time to find the right mix but so far this is working great for me and I am sleeping well.

I hope you get some sleep soon!  Good luck.......

Gem


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/24/2009 3:54 PM (GMT -7)   

Gem,

May I ask what you dosage is for the Buspar?  If your not comfortable answering that is ok or you could just shoot me an email.

Thanks,

Kitt


Sunshine29
Regular Member


Date Joined Jun 2009
Total Posts : 215
   Posted 9/24/2009 4:50 PM (GMT -7)   
Thx for the advice everyone.....
it's just that I used to be such a great sleeper...now since anxiety and zoloft...i can't sleep. Just very sad.
Sunshine

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 9/25/2009 5:27 AM (GMT -7)   
Kitt, don't mind at all!  Buspar 15 mg a day.  I take half in the morning and the other half about 4:00 p.m.  The first week or so about 30 minutes after I would take it, my head felt "tingaly" (if that is a word), then it would go away.  But compared to other side effects that I have endured, that was nothing.  I also take .5 mg Xanax 3 times a day, more or less depending.  At one time I was on almost 4 mg of Xanax a day and that was just too sedating.  I seem to have found the right combo for now, I hope it last.  In talking to other people and reading reviews of Buspar, it seems to be one of those meds that either it works well or not at all, no inbetween.  Hope this helps.
TGIF turn
Gem

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/25/2009 6:20 AM (GMT -7)   

Gem,

Thank you so much for sharing and I truly appreciate your indepth response.

I am truly happy that you have found a combo of meds that works for you.

Your info was very helpful for me.

Gentle Hugs,

Kitt


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/25/2009 6:21 AM (GMT -7)   
 
I understand how it feels to be sad so please keep on talking with us and know that we are here for you and we care.
 
Gentle Hugs
Kitt

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 9/25/2009 6:33 AM (GMT -7)   

You are welcome Kitt. I do get a bit "wordy" sometimes. wink

Gem

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 10:48 AM (GMT -7)
There are a total of 2,732,118 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
242 Guest(s), 9 Registered Member(s) are currently online.  Details
Wdan, 81GyGuy, sararectenwald1, Girlie, Jingles1234, Traveler, webers, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer